# SDR DALA2016052004079

- Difficulty date: May 16, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 78,782 hours, 34,841 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R SLIDE RAFT FELL OUT OF CONTAINER STILL ATTACHED TO DOOR FLOOR. DID NOT INFLATE.  REINSTALLED DOOR 4R SLIDE.  R & R 4R ASST BOTTLE IAW AMM 52-11. ALL REQ RII INSPECTION HAVE BEEN COMPLIED WITH JOB CARD.
